MAUDE Adverse Event Report: ABBOTT MEDICAL PROCLAIM¿ 5 ELITE IMPLANTABLE PULSE GENERATOR; SCS IPG

ABBOTT MEDICAL PROCLAIM¿ 5 ELITE IMPLANTABLE PULSE GENERATOR; SCS IPG
Model Number 3716
Medical Device Problem Codes Battery Problem (2885); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Failure of Implant (1924); Inadequate Pain Relief (2388); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/29/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.
 
Event or Problem Description
It was reported that both patient's ipgs had reached end of life.It is unknown if this occurred prematurely.As a result, surgical intervention was undertaken wherein both ipgs were explanted and replaced to address the issue.Therapy was restored post-op.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported event is consistent with the battery reaching end of life.
 
Additional Manufacturer Narrative
Corrected: d4 - additional device information corrected: d6a - date of implant corrected: d10.
 
Event or Problem Description
Additional information indicated the ipgs met or exceeded 75% expected longevity.There is no device malfunction.
 
Additional Manufacturer Narrative

Brand Name
PROCLAIM¿ 5 ELITE IMPLANTABLE PULSE GENERATOR
Common Device Name
SCS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key22851349
Report Number1627487-2025-04142
Device Sequence Number19938241
Product Code LGW
UDI-Device Identifier05414734402583
UDI-Public(01)05414734402583(10)3763718(17)140728
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 10/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/28/2014
Device Model Number3716
Device Catalogue Number3716
Device Lot Number3763718
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2025
Supplement Date Received by Manufacturer08/21/2025
09/09/2025
09/12/2025
Initial Report FDA Received Date08/20/2025
Supplement Report FDA Received Date08/28/2025
09/10/2025
10/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS ANCHOR 2X; SCS LEAD 2X; SCS LEAD 2X
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight86 KG